Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

okay im about almost 1 month into my 40 mg of accutane, its seeming to dry out my face and somewhat working. Today i woke up with some sort of red rash on my arm.. im very confused is this accutane related and is this normal? im very worried

anyone? :(

Link to comment
Share on other sites

well seeing as ive never ever had a rash before in my lifeand im sure i dont just get eczma overnight im asking if this is normal and accutane related?

so does accutane give you eczma ?????

Link to comment
Share on other sites

well seeing as ive never ever had a rash before in my lifeand im sure i dont just get eczma overnight im asking if this is normal and accutane related?

so does accutane give you eczma ?????

Go and see your doctor, just to get him to confirm what it is. :angel:

Link to comment
Share on other sites

After a while the tane will stop drying your skin out as much and its anti-inflammatory effect will take over, which will mean that the eczma will pretty much disappear completely in the space of a couple of days. This couple of days could be a month or so away though, so get some emollient to treat it in the meantime.

Did I mention untreated eczma spreads? I don't believe I did. Well, it does.

Link to comment
Share on other sites

well seeing as ive never ever had a rash before in my lifeand im sure i dont just get eczma overnight im asking if this is normal and accutane related?

so does accutane give you eczma ?????

Yes, it's a known side effect of the dryness Accutane causes, quite common, no cause for alarm, usually doesn't persist after treatment if you weren't prone to it to start with. It's sudden appearance means you haven't been moisturizing sufficiently. Step up the lotion and moisturizer, and pick up an OTC cream for the rash - your pharmacist should be able to recommend one.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×